Nonlinear Dynamics, ( ISI ), Volume (75), No (1), Year (2014-1) , Pages (85-100)

Title : ( Generalized Euler–Lagrange equation for nonsmooth calculus of variations )

Authors: mohammad hadi noori skandari , Ali Vahidian Kamyad , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, we first introduce a novel generalized derivative and obtain the generalized firstorder Taylor expansion of the nonsmooth functions. Then we derive the generalized Euler–Lagrange equation for the nonsmooth calculus of variations and solve this equation by using Chebyshev pseudospectral method, approximately. Finally, the optimal solutions of some problems in the nonsmooth calculus of variations are approximated.

Keywords

, Calculus of variations , Nonsmooth functions , Generalized derivative, Euler–Lagrange equation, Chebyshev pseudospectral
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1038029,
author = {Noori Skandari, Mohammad Hadi and Vahidian Kamyad, Ali and Effati, Sohrab},
title = {Generalized Euler–Lagrange equation for nonsmooth calculus of variations},
journal = {Nonlinear Dynamics},
year = {2014},
volume = {75},
number = {1},
month = {January},
issn = {0924-090X},
pages = {85--100},
numpages = {15},
keywords = {Calculus of variations ; Nonsmooth functions ; Generalized derivative; Euler–Lagrange equation; Chebyshev pseudospectral method},
}

[Download]

%0 Journal Article
%T Generalized Euler–Lagrange equation for nonsmooth calculus of variations
%A Noori Skandari, Mohammad Hadi
%A Vahidian Kamyad, Ali
%A Effati, Sohrab
%J Nonlinear Dynamics
%@ 0924-090X
%D 2014

[Download]